| Model Number |
MICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in liquid, in the lens vial.Visual inspection found no visible damage to the lens.H6-lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that as the surgeon was loading a 13.2mm micl13.2 implantable collamer lens, -10.5 diopter, it tore.This occurred on 11-oct-2018.This was reportedly due to a loading error.There was no patient contact and a back-up lens was used.Additional information is not available.
Additional Manufacturer Narrative
Corrected data: corrected to: "unknown" the reporter indicated that as the surgeon was loading a 13.2mm micl13.2 implantable collamer lens -10.5 diopter, it tore during loading.The cause of the event was due to loading error.There was no patient contact.A back-up lens was used.No other information was provided.Device evaluation corrected to: " no lens in box.The lens vial was returned empty." (b)(4).